Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 78, Issue 2, Fall 2017

Exhaustive families of representations and spectra of pseudodifferential operators
Victor Nistor and Nicolas Prudhon
J. Operator Theory pp. 247-279
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Contractions with polynomial characteristic functions. II. Analytic approach
Ciprian Foias, Carl Pearcy, and Jaydeb Sarkar
J. Operator Theory pp. 281-291
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Invertibility and inverses of Toeplitz plus Hankel operators
Victor Didenko and Bernd Silbermann
J. Operator Theory pp. 293-307
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On Exel-Pardo algebras
Erik Bedos, S. Kaliszewski, and John Quigg
J. Operator Theory pp. 309-345
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Unitaries in ultraproduct of matrice
Liviu Paunescu
J. Operator Theory pp. 347-355
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Structure for regular inclusions. I
David R. Pitts
J. Operator Theory pp. 357-416
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Projective spectrum and kernel bundle. II
Wei He, Xiaofeng Wang, and Rongwei Yang
J. Operator Theory pp. 417-433
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the $\mathrm{KK}$-theory of Elliott-Thomsen algebras
Qingnan An and George A. Elliott
J. Operator Theory pp. 435-472
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Lower bounds for unbounded operators and semigroups
Charles J.K. Batty and Felix Geyer
J. Operator Theory pp. 473-500
Abstract, references and article information
Retrieve article in:  Full-Text PDF